# SDR HALA9900005

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2610 · Detection System
- Part: Relay
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 25 - NR 3 ENGINE 'A' LOOP WILL NOT TEST.  LOOP 'B' TEST OK.  REMOVED AND REPLACED R2-153 RELAY GRN TEST GOOD.  (M)
